# SDR UPS04842845

- Difficulty date: July 15, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 1770 LONG 17R IS CRACKED.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION IAW DWG 5649327 AND SRM 51-1-20D, 51-1-21.
